Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
un4tunate

I pissed my self

Recommended Posts

I was taking B-complex for about a month and 2 days ago i pissed myself in sleep. lol i guess ill stop now cuz the side effect is frequent urination. i learned the hard way. redface.gif

Share this post


Link to post
Share on other sites
Guest frogprince

b complex badly breaks me out.

took me a while to figure that out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×